Alert archive / Tennessee / Wind Advisories in 2024
Wind Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Mar 24, 2024, 4:23 AM CDT for 38 counties in Tennessee. It took effect at Mar 25, 2024, 1:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2024, 4:23 AM CDT (09:23 UTC)
- In effect from
- Mar 25, 2024, 1:00 PM CDT
- Expired
- Mar 26, 2024, 5:25 AM CDT
- In force
- 16 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2003 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138 WWUS74 KOHX 240923 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 423 AM CDT Sun Mar 24 2024 TNZ005>011-023>034-056>066-075-077>080-093>095-241800- /O.NEW.KOHX.WI.Y.0004.240325T1800Z-240326T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Byrdstown, Murfreesboro, La Vergne, Crossville, McEwen, Altamont, Coalmont, Waverly, Allardt, Nashville, Carthage, Sparta, Jamestown, Hartsville, Dickson, Hendersonville, Tennessee Ridge, Lewisburg, Franklin, Smithville, Ashland City, Springfield, Shelbyville, Brentwood, Lawrenceburg, Gordonsville, Mount Juliet, Goodlettsville, Smyrna, Lobelville, Manchester, Columbia, McMinnville, Clifton, Waynesboro, Gainesboro, Woodbury, Gallatin, Pulaski, Kingston Springs, Lebanon, Lafayette, Hohenwald, Livingston, Cookeville, Centerville, New Johnsonville, South Carthage, Spencer, Erin, Tullahoma, Clarksville, Linden, Celina, and Dover 423 AM CDT Sun Mar 24 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 1 PM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JB Wright
4 follow-up statements
745 WWUS74 KOHX 241645 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1145 AM CDT Sun Mar 24 2024 TNZ005>011-023>034-056>066-075-077>080-093>095-250400- /O.CON.KOHX.WI.Y.0004.240325T1800Z-240326T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1145 AM CDT Sun Mar 24 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts of 45 to 50 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 1 PM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rose
722 WWUS74 KOHX 250115 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 815 PM CDT Sun Mar 24 2024 TNZ005>011-023>034-056>066-075-077>080-093>095-251700- /O.CON.KOHX.WI.Y.0004.240325T1800Z-240326T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Springfield, Pulaski, Sparta, Clifton, Hohenwald, Cookeville, Byrdstown, Linden, Smyrna, Carthage, Gainesboro, Columbia, Waynesboro, Lobelville, Altamont, Mount Juliet, Manchester, Spencer, Goodlettsville, Coalmont, Clarksville, Murfreesboro, McMinnville, Erin, Kingston Springs, South Carthage, Hendersonville, Gallatin, Allardt, Centerville, Brentwood, Smithville, Tennessee Ridge, Hartsville, Crossville, Tullahoma, New Johnsonville, Lebanon, Woodbury, Ashland City, McEwen, Lawrenceburg, Nashville, Dickson, Shelbyville, Gordonsville, Dover, Lewisburg, Celina, Lafayette, Jamestown, La Vergne, Livingston, Franklin, and Waverly 815 PM CDT Sun Mar 24 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Across Middle Tennessee. * WHEN...From 1 PM Monday to 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 13
986 WWUS74 KOHX 251653 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1153 AM CDT Mon Mar 25 2024 TNZ005>011-023>034-056>066-075-077>080-093>095-261200- /O.CON.KOHX.WI.Y.0004.240325T1800Z-240326T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Manchester, Gordonsville, Gallatin, La Vergne, Lafayette, Nashville, Woodbury, Goodlettsville, Tennessee Ridge, Smyrna, Hartsville, Linden, Cookeville, Byrdstown, Celina, Lobelville, Crossville, Hendersonville, Livingston, Altamont, Pulaski, Dickson, Gainesboro, Kingston Springs, Centerville, Lawrenceburg, Waverly, Shelbyville, South Carthage, Jamestown, Brentwood, Tullahoma, Coalmont, Murfreesboro, Ashland City, Lewisburg, Carthage, Hohenwald, McEwen, McMinnville, Franklin, Columbia, Allardt, Clifton, Waynesboro, Smithville, Springfield, Mount Juliet, Clarksville, Sparta, Dover, New Johnsonville, Lebanon, Spencer, and Erin 1153 AM CDT Mon Mar 25 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts 40 to 50 mph expected. Isolated gusts to 55 mph will be possible this evening into the overnight. * WHERE...All of Middle Tennessee. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Mueller
666 WWUS74 KOHX 261025 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 525 AM CDT Tue Mar 26 2024 TNZ005>011-023>034-056>066-075-077>080-093>095-261130- /O.CAN.KOHX.WI.Y.0004.000000T0000Z-240326T1200Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dickson, Manchester, McMinnville, Nashville, Gordonsville, Murfreesboro, Crossville, McEwen, Gallatin, Brentwood, Springfield, Livingston, Lebanon, South Carthage, Smyrna, Mount Juliet, Lobelville, Franklin, Tennessee Ridge, Clifton, Woodbury, Hohenwald, Hartsville, Celina, Pulaski, Allardt, Cookeville, Linden, Erin, Lawrenceburg, Smithville, Waynesboro, Gainesboro, Clarksville, Jamestown, Ashland City, Centerville, Spencer, Hendersonville, Goodlettsville, Lafayette, Shelbyville, La Vergne, Columbia, Byrdstown, Sparta, Carthage, Altamont, Tullahoma, New Johnsonville, Coalmont, Lewisburg, Dover, Waverly, and Kingston Springs 525 AM CDT Tue Mar 26 2024 ...WIND ADVISORY IS CANCELLED... Wind gusts have fallen below wind advisory thresholds over last few hours. That trend is expected to continue. Thus the wind advisory has been cancelled for entire mid state region that was previously in effect until 7 AM CDT today. $$ JB Wright
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 24, 2:00 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 24, 2:00 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Nashville TN 200 AM CDT Sun Mar 24 2024 ...New SHORT TERM, LONG TERM, FIRE WEATHER... .SHORT TERM... (Today through Monday) Issued at 200 AM CDT Sun Mar 24 2024 Dry conditions will persist through Monday afternoon. With things continuing to dry out, fire weather concerns are coming back into play, and please reference below Fire Weather Section for additional details. Surface high pressure influences to our northeast will be major player along with developing upper level ridging influences today resulting in a warmer high temperatures than yesterday. Highs today will span mid to upper 60s, lower 60s Cumberland Plateau Region. Lows tonight will remain seasonably mild ranging from lower 40s Cumberland Plateau Region to lower 50s TN River Valley Region. As surface high pressure influences continue shifting northeastward, and as upper level flow becomes increasingly southwesterly orientated as tonight through Monday progresses. despite additional cloud coverage, expected highs similar to those being experienced today. Surface pressure gradient influences will begin to strengthen ahead of developing broad surface synoptic storm system developing over the plains and pushing slowly eastward as Monday progresses, bringing the chance of sustained winds in the 20 to 25 mph range, with gusts approaching 40 mph, during afternoon hours on Monday with continued fire weather concerns. && .LONG TERM... (Monday Night through next Sunday) Issued at 200 AM CDT Sun Mar 24 2024 Best potential for wind gusts 40+ mph still looks to occur on Monday Night with potential continuing across Cumberland Plateau Region through mid morning hours on Tuesday per strength of lower level atmospheric pressure gradient influences. However, some derived model soundings trying to keep a low level atmospheric inversion in place also. With this in mind, and in coordination with surrounding offices, although this pattern has been well established through several proceeding model runs, will at this time hold off on the issuance of what would be a late third to possibly fourth period wind advisory, and pass that decision onto the day crew, one more full set of model runs, and forecast interpretation and discretion. Numerous showers with isolated/scattered thunderstorms will push through our area Monday night through Tuesday night, bringing rainfall amounts generally ranging around 1.0" to around 2.0." Still looking like overall any severe chances will be on the low side. Seasonally warm conditions will continue through Tuesday, but with this strong cold frontal passage across mid state region by Tuesday night, dry and seasonally cool conditions will be the norm through Thursday. As surface high pressure influences shift eastward, more of a southerly low level flow pattern will develop, aided by building upper level ridging influences, for temperatures to once again be above seasonal normal values Friday into first part of next weekend. && .AVIATION... (06Z TAFS) Issued at 1233 AM CDT Sun Mar 24 2024 VFR conditions expected through the TAF period with increasing mid/high clouds after 20Z. NE winds will gradually become SE by 20Z. Winds will begin to pick up near the end of the current TAF period, with gusts approaching 20 kts. && .FIRE WEATHER... Issued at 200 AM CDT Sun Mar 24 2024 Although dead fuel moisture borderline to support fire development in some locations across our area, with minimum afternoon relative humidity values mainly ranging through 2Os and 20 foot winds as high as 15-19 mph from southeast during afternoon hours today, leaned toward being as cautious as possible and issued earlier this morning a Fire Danger Statement for entire mid state region from NOON CDT today to 7 PM CDT tonight. Dry conditions look like they will will persist through Monday afternoon hours, with some locations around and east of I-65 Corridor region once again reaching marginal thresholds, and it is not out of the question that locations across Upper Cumberland Region could reach borderline Red Flag Criteria thresholds during the Monday afternoon hours also. && .PRELIMINARY POINT TEMPS/POPS... Nashville 70 48 66 56 / 0 0 10 100 Clarksville 67 48 66 54 / 0 0 10 100 Crossville 63 41 60 49 / 0 0 10 70 Columbia 68 48 65 54 / 0 0 10 100 Cookeville 66 46 62 51 / 0 0 10 80 Jamestown 65 42 63 48 / 0 0 10 70 Lawrenceburg 68 48 64 55 / 0 0 10 90 Murfreesboro 70 47 65 54 / 0 0 10 90 Waverly 68 50 65 54 / 0 0 10 100 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JB Wright LONG TERM....JB Wright AVIATION.....Adcock
Nearby
Wind Advisories in Tennessee, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.